# SDR AUS20030451

- Difficulty date: April 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE SURGED AND SEVERAL LOUD BANGS WERE HEARD. MAXIMUM VIBRATION RECORDED ON VIBRATION INDICATOR.
